MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S4,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 TC3 RP TIBIAL INSERT S4,10.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Catalog Number 962351
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that when removing 4/10mm tc3 rp poly, the surgeon observed unusual wear on the poly surface.Doi: unknown.Dor: (b)(6) 2018.Unknown knee.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Dhr reviewed; no nonconformances were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TC3 RP TIBIAL INSERT S4,10.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7243731
Report Number1818910-2018-52822
Device Sequence Number917815
Product Code NJL
UDI-Device Identifier10603295242345
UDI-Public10603295242345
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962351
Device Lot NumberC54050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer01/18/2018
01/18/2018
03/07/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date02/06/2018
02/13/2018
03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1